# SDR VNAA2019061011101

- Difficulty date: June 10, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 34,326 hours, 34,158 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE PULLEY BRACKET FOR THE PASSENGER DOOR SUPPORT WHEEL MECHANISM WAS FOUND WITH A CRACK. THE CRACK EMANATES FROM THE UPPER EDGE OF THE BRACKET AT A BEND RADIUS, / MEASURING 1.0Ï¿½ LONG. SEE FIGURE 1 FOR DETAILS. THE CUSTOMER REQUESTS AN INTERIM DISPOSITION IN ORDER TO SCHEDULE A PERMANENT REPAIR OR REPLACEMENT. THE BRACKET, P/N 601R317187-1, IS MADE FROM 0.040Ï¿½ SHEET ALUMINUM. NOTE:MAINTENANCE REPORTS THE PART NUMBER ON THE BRACKET IS 601R317186-1. THE IPC STATES THE P/N TO BE 601R317187-1. THE CUSTOMER IS REQUESTING AN INTERIM REPAIR UNTIL A BRACKET CAN BE PROCURED AND THE AIRCRAFT CAN BE SCHEDULED FOR THE PERMANENT REPAIR. PLACED ON EA69-2019-103 PERM REPAIR WITHIN 500FH"
